# SDR MWEA010356

- Difficulty date: March 19, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9957729
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE INTERCOSTAL AT STATION 642 AT NR 1 SEAT TRACK, HAS ELONGATED HOLE.  REMOVED, FABRICATED, LOCATED AND INSTALLED INTERCOSTAL.
